# SDR TRAX200700661

- Difficulty date: May 12, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 22,417 hours, 19,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY STAIR DOOR IS TORN.
